# SDR 2007UALA01716

- Difficulty date: May 27, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 28,677 hours, 8,078 cycles
- Engine: Pwa PW4052
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT CTR FUEL PUMP INOP.   [07-10-07]  REPLACED RIGHT CENTER LOW PRESSURE SWITCH AND RIGHT CENTER OVERRIDE PUMP. LEAK CHECK AND OPS CHECKED PUMP. CHK'S OK.
